MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR RCI 10X25MM 2.0 CANN. STER; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR RCI 10X25MM 2.0 CANN. STER; SCREW, FIXATION, BONE
Model Number 7209779
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before acl surgery the rci screw has its protective package damaged inside the box.There was a delay of 30 min and the procedure was completed using a s+n backup device.No patient injury or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10.Additional information in a2, a3 and a4.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future occurrence of the reported event.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
SCR RCI 10X25MM 2.0 CANN. STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10547019
Report Number1219602-2020-01418
Device Sequence Number16448453
Product Code HWC
UDI-Device Identifier03596010479471
UDI-Public03596010479471
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K992945
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Model Number7209779
Device Catalogue Number7209779
Device Lot Number2010143
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer09/14/2020
04/09/2021
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date09/24/2020
04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient Weight65